Alert archive / Kansas / Flash Flood Warnings in 2005

Flash Flood Warning 9, NWS Wichita, KS

May 19, 2005Woodson County, Kansas

NWS Wichita, KS issued this flash flood warning at May 19, 2005, 2:42 AM CDT for Woodson County, Kansas. It was in force for 4 hr. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
May 19, 2005, 2:42 AM CDT (07:42 UTC)
Expired
May 19, 2005, 6:45 AM CDT
In force
4 hr
Issued by
NWS Wichita, KS
Area
Counties, with a storm outline in the text

County Woodson County, KS

The radar

The Topeka radar (KTWX), 133 km from the middle of the area, began a volume at 07:45 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Topeka, KS (KTOP), launched 00:00Z, 7.7 hours before the alert went out and 128 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Topeka, KS at 00:00Z on 2005-05-19Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1517 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Topeka, KS at 00:00Z on 2005-05-19The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 45 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1517 J/kg
Mixed-layer CIN
-3 J/kg
Mixed-layer LCL
1197 m above ground
0-6 km bulk shear
20 kt
0-1 km storm-relative helicity
45 m²/s²
0-3 km storm-relative helicity
93 m²/s²
Significant tornado parameter
0.4
Supercell composite
3.2

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WGUS53 KICT 190744
FFWICT
KSC207-191145-

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE WICHITA KS
242 AM CDT THU MAY 19 2005

THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  WOODSON COUNTY IN SOUTHEAST KANSAS.

* UNTIL 645 AM CDT.

* AT 233 AM CDT...LOCAL LAW ENFORCEMENT OFFICIALS REPORTED THAT
  EXCESSIVE RAINFALL WAS PRODUCING FLOODING ACROSS THE WARNED AREA.

* EXCESSIVE RAINFALL HAD WASHED OUT A BRIDGE ON 150TH ROAD, BETWEEN
  VIOLET ROAD AND UTE ROAD. THIS IS ABOUT 2 MILES NORTHWEST OF PIQUA.
  THERE WERE REPORTS OF HIGH WATER ACROSS SEVERAL OTHER COUNTY
  ROADS, ESPECIALLY IN THE EASTERN PORTION OF THE COUNTY.

EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL
CREEKS AND STREAMS...COUNTRY ROADS...AS WELL AS FARMLAND ALONG THE
BANKS OF CREEKS AND STREAMS.

BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING. IF FLASH FLOODING IS OBSERVED ACT QUICKLY. MOVE
UP TO HIGHER GROUND TO ESCAPE FLOOD WATERS. DO NOT STAY IN AREAS
SUBJECT TO FLOODING WHEN WATER BEGINS RISING.

THIS REPLACES THE FLOOD WARNING THAT WAS PREVIOUSLY IN EFFECT FOR
WOODSON COUNTY.

LAT...LON 3775 9593 3774 9554 3803 9553 3802 9594

$$

/DARMOFAL
1 follow-up statement
000 
WGUS73 KICT 190856
FFSICT

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
351 AM CDT THU MAY 19 2005

KSC207-191145-
WOODSON KS-
351 AM CDT THU MAY 19 2005

...FLASH FLOOD WARNING CONTINUES FOR WOODSON COUNTY UNTIL 645 AM
CDT...

AT 345 AM CDT...LOCAL LAW ENFORCEMENT OFFICIALS REPORTED THAT FLASH 
FLOODING HAD WASHED OUT SEVERAL RURAL COUNTY ROADS BETWEEN PIQUA
AND NEOSHO FALLS. WATER HAD ALSO WASHED OUT A BRIDGE EARLIER, ALONG
150TH ROAD BETWEEN VIOLET ROAD AND UTE ROAD. HIGH WATER WAS RECEDING
IN SOME AREAS OF NORTHEAST WOODSON COUNTY, HOWEVER SOME FLOODED AREAS
MAY STILL BE ENCOUNTERED EARLY THIS MORNING.

AT 350 AM CDT...NATIONAL WEATHER SERVICE RADAR SHOWED THAT THE 
THUNDERSTORMS WITH HEAVY RAIN HAD MOVED WELL SOUTH OF THE AREA.

DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY. TURN AROUND...DONT DROWN

LAT...LON 3775 9593 3774 9554 3803 9553 3802 9594

$$

/DARMOFAL

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Wichita, KS wrote its last area forecast discussion before this flash flood warning went out at May 18, 9:55 PM CDT, 4 hours 47 minutes earlier.

Area forecast discussion, May 18, 9:55 PM CDT, 4 hours 47 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE WICHITA KS
955 PM CDT WED MAY 18 2005

.UPDATE...

WILL UPDATE TO ADJUST POPS, CLOUD COVER AND TEMPS

PREVIOUS FORECAST HAD THINGS PRETTY WELL IN HAD SO DID NOT NEED TO
MAKE TOO MANY CHANGES. RAISED CHANCES FOR RAIN OVER PORTIONS OF SE
KS WHERE SMALL COMPLEX OVER SE TOPS FORECAST AREA WILL TRACK INTO
AREA OVER THE NEXT COUPLE HOURS. SEVERE STORMS REALLY NEVER
MATERIALIZED OVER SOUTH CENTRAL KS TONIGHT, MORE THAN LIKELY DUE TO
WARMER MID LEVEL TEMPS THAN MODELS ORIGINALLY THOUGHT. WILL LET THE
WATCH EXPIRE AT 10 PM WITH THE THINKING THAT SOME ISOLATED TO
SCATTERED MARGINALLY SEVERE STORMS OVER AT LEAST THE NEXT FEW HOURS
WILL BE POSSIBLE. THESE STORMS WILL MAINLY BE FUELED BY PLENTY OF
LOW LEVEL MOISTURE AND AN INCREASING LOW LEVEL JET OUT OF THE SW.
WITH THE SLOW MOVEMENT OF THE STORMS FLOODING HAS ALSO BECOME AN
ISSUE, WITH RADAR DOING A DECENT JOB AT ESTIMATING. LUCKILY THE
CORES THAT AFFECTED THE SEDGWICK COUNTY AREA WERE SMALL ENOUGH TO
NOT CAUSE TOO MUCH TROUBLE.

ALSO RAISED TEMPS A FEW DEGREES BASED ON CURRENT TRENDS AND LATEST
GUIDANCE. OVER THE NEXT FEW HOURS WILL ALSO HAVE TO TRY TO GET A
HANDLE ON THE FOG POTENTIAL WITH CLEAR SKIES AND SOME WET GROUNDS.

&&

LAWSON

.PREV DISCUSSION... /ISSUED 641 PM CDT WED MAY 18 2005/

.MESO UPDATE...

STORMS ARE EXPECTED TO DEVELOP ALONG THE FRONTAL BOUNDARY SHORTLY AS
THE CAP IS PRETTY MUCH ERODED DUE TO MID LEVEL COOLING ALOFT. STILL
EXPECTING STRONG TO SEVERE STORMS TO MATERIALIZE AND MOVE EAST
ACROSS SOUTHERN KS.

JAKUB

---------------------------------------------------------------------
308 PM CDT WED MAY 18 2005

.DISCUSSION...

TONIGHT
A DECENT CAP IS CURRENTLY KEEPING THINGS IN CHECK BUT WITH STRONG
SURFACE HEATING NOW COMMENCING IT SHOULD CONTINUE TO WEAKEN. AS A
RESULT, STRONG TO SEVERE STORMS SHOULD DEVELOP LATER THIS AFTERNOON
WITH GIVEN SHEAR AND INSTABILITY IN PLACE. DISCRETE SUPERCELLS WILL
BE POSSIBLE AS SHEAR VECTORS ARE NEARLY PERPENDICULAR TO FRONTAL
BOUNDARY. MAIN THREAT WILL BE LARGE HAIL AND STRONG WINDS, HOWEVER
IF A UPDRAFT CAN REMAIN ANCHORED ON THE FRONT A ISOLATED TORNADO
COULD FORM. VISIBLE SATELLITE LOOP SHOWS SOME LOW LEVEL VORTICITY
ALONG THE FRONT WHERE CUMULUS CLOUDS ARE MOVING IN OPPOSITE
DIRECTIONS, AND COMPARING PROFILER DATA BETWEEN HAVILAND AND
HILLSBORO SITES THIS ALSO INDICATES SOME LOW LEVEL VORTICITY ALONG
THE FRONT. THE ACTIVITY SHOULD MOVE SLOWLY INTO SOUTHEAST KS DURING
THE EVENING HRS.

THUR-FRI
LOW CLOUDS COULD DEVELOP OVER SOUTHEAST KS THURSDAY MORNING AND WILL
INCREASE CLOUDS A BIT. TEMPS WILL BE VERY WARM AND SHOULD HIT THE
LOW 90S IN CENTRAL KS. OTHERWISE THE FRONTAL BOUNDARY BECOMES
DIFFUSE AND KIND OF HARD TO PINPOINT ITS LOCATION FOR THURSDAY, BUT
MODELS SHOW ANOTHER IMPULSE SLIDING ACROSS NORTHEAST KS THURSDAY
AFTERNOON WITH SOME COOLING ALOFT. THIS COULD BE ENOUGH TO SET OFF
SOME ISOLATED TO WIDELY SCATTERED ACTIVITY OVER EASTERN KS FOR
THURSDAY AFTERNOON. UPPER LOW CURRENTLY OVER THE DAKOTAS WILL SLIDE
SOUTHEAST INTO THE OHIO VALLEY REGION BY FRIDAY WITH UPPER RIDGING
ACROSS THE CENTRAL PLAINS. WILL RAISE TEMPS SOME FOR FRIDAY BUT NOT
AS WARM AS GUIDANCE IS SUGGESTING WITH GIVEN LIGHT EASTERLY FLOW.

SAT
GFS SUGGESTS THAT LOW CLOUDS MIGHT TRY AND FORM AGAIN AS EASTERLY
FLOW WILL BE IN PLACE EARLY SATURDAY. WILL NOT INSERT LOW CLOUDS AT
THIS JUNCTURE BUT SOMETHING FOR LATER SHIFTS TO WATCH FOR. MEANWHILE
ANOTHER FRONT WILL BE FORCED SOUTH ACROSS THE CENTRAL PLAINS, AS A
WAVE RACES EAST ACROSS THE NORTHERN PLAINS. THE FRONT LOOKS TO PUSH
INTO KS LATE SATURDAY NIGHT.

EXTENDED: SUN-WED
UPPER LEVEL PATTERN FOR THIS PERIOD SEEMS MORE JULY-LIKE AS MAIN
WEATHER SYSTEMS REMAIN WELL NORTH, AND SLIDE EAST ACROSS THE
NORTHERN PLAINS.

WILL HOLD ONTO SLIGHT POPS FOR CENTRAL KS ON SUNDAY AS A WEAK UPPER
LEVEL SYSTEM MOVES EAST ACROSS THE AREA IN CONJUNCTION WITH A
FRONTAL BOUNDARY PUSHING SOUTH. OTHERWISE THE LATEST GFS MODEL RUN
IS NOW TRENDING MORE IN LINE WITH ECM/UKMET SOLUTIONS ON A QUICKER
RETURN TO SOUTHERLY FLOW, AS LEE TROUGHING DEEPENS FOR MONDAY. AS A
RESULT, TEMPS AND MOISTURE SHOULD BE ON THE INCREASE FOR MONDAY INTO
TUESDAY. WILL TREND TEMPS UP A BIT AND LATER SHIFTS MIGHT HAVE TO
RAISE THEM EVEN FURTHER AS TIME GOES ALONG. WILL ALSO KEEP THESE
PERIODS DRY FOR THE TIME BEING AS SYSTEMS REMAIN NORTH OF THE AREA,
HOWEVER ANOTHER FRONT COULD SLIP SOUTHWARD INTO KS ON TUESDAY
AND INTERACT WITH THE DEEPER MOISTURE IN PLACE. ECM SOLUTION KEEPS
THIS POSSIBLE FRONT WELL TO THE NORTH, BUT THE SOLUTION BY THE GFS
MODEL HAS US TRANSITIONING BACK INTO THE NORTHWEST FLOW REGIME. WE
HAVE WITNESSED THIS NORTHWEST FLOW FOR MUCH OF THIS SPRING SEASON SO
FAR. IF THE THE FLOW REMAINS ZONAL THEN TEMPS WILL BECOME WARMER FOR
MIDDLE OF NEXT WEEK.

&&

.PRELIMINARY POINT TEMPS/POPS...
WICHITA-KICT    62  90  63  88 /  30  20  10   0
HUTCHINSON      60  91  62  88 /  20  10   5   0
NEWTON          61  90  62  88 /  30  20  10   0
ELDORADO        62  90  63  87 /  40  20  10   5
WINFIELD-KWLD   64  91  64  88 /  40  20  20   0
RUSSELL         56  92  59  90 /   5  10   5   0
GREAT BEND      57  92  60  90 /   5  10   5   0
SALINA          59  92  60  88 /  20  10   5   0
MCPHERSON       60  92  61  88 /  20  10  10   0
COFFEYVILLE     65  88  64  85 /  50  20  20   5
CHANUTE         63  87  63  85 /  50  20  20   5
IOLA            63  87  62  85 /  50  20  10   5

&&

.ICT WATCHES/WARNINGS/ADVISORIES...NONE.

&&

JAKUB/
Hazardous weather outlook, May 18, 9:33 PM CDT, 5 hours 9 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATE
NATIONAL WEATHER SERVICE WICHITA KS
933 PM CDT WED MAY 18 2005

KSZ032-033-047>053-067>072-082-083-091>096-098>100-191200-
RUSSELL-LINCOLN-BARTON-ELLSWORTH-SALINE-RICE-MCPHERSON-MARION-CHASE-
RENO-HARVEY-BUTLER-GREENWOOD-WOODSON-ALLEN-KINGMAN-SEDGWICK-HARPER-
SUMNER-COWLEY-ELK-WILSON-NEOSHO-CHAUTAUQUA-MONTGOMERY-LABETTE-
933 PM CDT WED MAY 18 2005

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL AND SOUTHEAST KANSAS.

.DAY ONE...TONIGHT

THERE IS A CHANCE FOR SEVERE STORMS TONIGHT FOR LOCATIONS GENERALLY
ALONG AND EAST OF I-135. THE MAIN THREATS WITH THE STORMS WILL BE
HAIL TO THE SIZE OF QUARTERS AND WINDS TO 60 MPH.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

THERE IS A SLIGHT CHANCE FOR THUNDERSTORMS THURSDAY AFTERNOON AND
EVENING, MAINLY FOR AREAS ALONG AND EAST OF THE TURNPIKE. A FEW
STRONG STORMS ARE POSSIBLE, THOUGH SEVERE WEATHER IS NOT EXPECTED.

THERE IS A SLIGHT CHANCE FOR THUNDERSTORMS AGAIN BY SUNDAY AND
SUNDAY NIGHT ACROSS CENTRAL KANSAS. LOOK FOR LATER FORECASTS AND
OUTLOOKS FOR THE DETAILS ON THE POTENTIAL FOR ANY SEVERE WEATHER.

.SPOTTER INFORMATION STATEMENT...

SKYWARN SPOTTER ACTIVATION IS POSSIBLE TONIGHT FOR LOCATIONS ALONG
AND EAST OF I-135.

&&

FOR A GRAPHICAL VERSION OF THIS INFORMATION, SEE OUR
WEBPAGE AT (LOWERCASE) HTTP://WEATHER.GOV/WICHITA/HWO/HWOICT.HTM

KED/ADK/LAWSON

In the hours before

Special weather statement, May 19, 1:04 AM CDT, 1 hour 38 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
104 AM CDT THU MAY 19 2005

KSZ095-190630-
WILSON-
104 AM CDT THU MAY 19 2005

...THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY FOR WILSON COUNTY...

AT 101 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 5 MILES SOUTH OF BUFFALO...OR 11 MILES WEST OF
CHANUTE...AND MOVING EAST AT 20 MPH.

DIME SIZE HAIL...AND WINDS TO 50 MPH ARE EXPECTED WITH THIS STORM.

/SEDLOCK
Special weather statement, May 19, 1:15 AM CDT, 1 hour 27 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
115 AM CDT THU MAY 19 2005

KSZ098-190700-
CHAUTAUQUA-
115 AM CDT THU MAY 19 2005

...THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY FOR CHAUTAUQUA COUNTY...

AT 114 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 8 MILES NORTHEAST OF CEDAR VALE...OR 15 MILES
NORTHWEST OF SEDAN...AND MOVING EAST AT 30 MPH.

DIME SIZE HAIL...AND WINDS TO 50 MPH ARE EXPECTED WITH THIS STORM.

/SEDLOCK
Special weather statement, May 19, 1:27 AM CDT, 1 hour 15 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
127 AM CDT THU MAY 19 2005

KSZ096-190730-
NEOSHO-
127 AM CDT THU MAY 19 2005

...THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY FOR NEOSHO COUNTY...

AT 123 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 7 MILES SOUTHWEST OF CHANUTE...AND MOVING EAST AT
20 MPH.

PENNY TO NICKEL SIZE HAIL...AND WINDS TO 50 MPH ARE EXPECTED WITH
THIS STORM. LOCALLY VERY HEAVY RAINFALL AND FREQUENT LIGHTNING CAN
ALSO BE EXPECTED. RAIN AMOUNTS OF 1 TO 2 INCHES ARE POSSIBLE IN A
SHORT TIME WITH THESE STORMS.

/SEDLOCK
Special weather statement, May 19, 1:34 AM CDT, 1 hour 8 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
134 AM CDT THU MAY 19 2005

KSZ093-190700-
COWLEY-
134 AM CDT THU MAY 19 2005

...THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY FOR COWLEY COUNTY...

AT 131 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 8 MILES SOUTHEAST OF DEXTER...OR 22 MILES
SOUTHEAST OF WINFIELD...AND MOVING EAST AT 25 MPH.

DIME SIZE HAIL...AND WINDS TO 50 MPH ARE EXPECTED WITH THIS STORM.
LOCALLY VERY HEAVY RAINFALL AND FREQUENT LIGHTNING CAN ALSO BE
EXPECTED. RAIN AMOUNTS OF 1 TO 2 INCHES ARE POSSIBLE IN A SHORT TIME
WITH THESE STORMS.

/SEDLOCK
Special weather statement, May 19, 1:59 AM CDT, 43 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
159 AM CDT THU MAY 19 2005

KSZ098-190745-
CHAUTAUQUA-
159 AM CDT THU MAY 19 2005

...THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY FOR CHAUTAUQUA COUNTY...

AT 157 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR PERU...OR 6 MILES SOUTHEAST OF SEDAN...AND
MOVING SOUTHEAST AT 25 MPH.

DIME SIZE HAIL...AND WINDS TO 50 MPH ARE EXPECTED WITH THIS STORM.
LOCALLY VERY HEAVY RAINFALL AND FREQUENT LIGHTNING CAN ALSO BE
EXPECTED. RAIN AMOUNTS OF 1 TO 2 INCHES ARE POSSIBLE IN A SHORT TIME
WITH THESE STORMS.

/SEDLOCK
Special weather statement, May 19, 2:05 AM CDT, 37 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
205 AM CDT THU MAY 19 2005

KSZ095-190730-
WILSON-
205 AM CDT THU MAY 19 2005

...THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY FOR WILSON COUNTY...

AT 201 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR BUFFALO...OR 13 MILES WEST OF CHANUTE...AND
MOVING SOUTH AT 20 MPH.

DIME SIZE HAIL...AND WINDS TO 50 MPH ARE EXPECTED WITH THIS STORM.
LOCALLY VERY HEAVY RAINFALL AND FREQUENT LIGHTNING CAN ALSO BE
EXPECTED. RAIN AMOUNTS OF 1 TO 2 INCHES ARE POSSIBLE IN A SHORT TIME
WITH THESE STORMS.

/SEDLOCK

The office that day

Everything else NWS Wichita, KS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 19, 6:35 AM CDTFlash Flood WarningICTWoodson3 hr

Nearby

Flash Flood Warnings in Kansas, 2005Every flash flood warning in 2005

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.